Any women taking methadone for pain that have experianced female?
f you experience any of the following serious side effects, stop taking methadone and seek emergency medical attention or contact your doctor immediately:
an allergic reaction (difficulty breathing; closing of the throat; swelling of the lips, tongue, or face; or hives);
hallucinations or confusion;
loss of consciousness.
Other, less serious side effects may be more likely to occur. Continue to take methadone and talk to your doctor if you experience
anxiety, nervousness, or restlessness;
dizziness or lightheadedness;
nausea, vomiting, or diarrhea;
Methadone may be habit forming. Physical and/or psychological dependence can occur, and withdrawal effects are possible if the medication is stopped suddenly after prolonged or high-dose treatment. Do not stop taking methadone suddenly without first talking to your doctor if you have been taking it on a regular basis. Your healthcare provider may want to gradually reduce the dose.
Side effects other than those listed here may also occur. Talk to your doctor about any side effect that seems unusual or that is especially bothersome.
It seems that the afore mentioned "sexual" side effects may have something to do with your problem. I hope everything is ok for you.
The medicine and health information post by website user , ByeDR.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
More Questions and Answers...